Universality of weighted composition operators on L2 ([0,1]) and Sobolev spaces

Pozzi, Elodie: Universality of weighted composition operators on L2 ([0,1]) and Sobolev spaces. Acta scientiarum mathematicarum, (78) 3-4. pp. 609-642. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_003_004_609-642.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 3-4
Page Range: pp. 609-642
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 642. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16452

Actions (login required)

View Item View Item